Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have osteoarthritis, increased thyroid levels, angina. Is Amway Cal Mag D okay?

Hello..I am from India and my age is 55/F.I am suffering from Osteoarthritis. Besides my thyroid level is 6.23 mg/dl which is above normal range...and also I am suffering from Angina of heart...Hence , doctors prescribed me Calcium intake along with other medicines that I am taking for rest of my diseases (Hypothyroidism and Ischemic Heart Disease).
Can you pls suggest me whether Amway Cal Mag D will be ok for osteoarthritis at this stage of my life if I take it as my Calcium supplement. I mean will it cause any adverse effect in my body with other medicines that I am already taking for past 4-5 years..????|
Or else can you pls suggest me what will be the best remedy in this case...I will be obliged.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

you are a patient of ihd and hypothyroidism ,OA.............ur bones are getting weak due to post meopausal osteoporosis +hypothyroidism and yes u need to continue cal mag d.......and its okay with ur medicine mag d cozes only few drugs not to absorb....just change the timing of cal mag d intake than other drugs

take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor